American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] J. Hounie and T. Picon. Local $\mathbf{L}^{1}$ estimates for elliptic systems of complex vector fields. Proc. Amer. Math. Soc. 143 (2015) 1501-1514.
Abstract, references, and article information   
View Article: PDF

[2] S. Berhanu and J. Hounie. On vector fields in the plane with the reflection property. Trans. Amer. Math. Soc. 366 (2014) 1703-1723.
Abstract, references, and article information   
View Article: PDF

[3] A. Meziani. Nonrigidity of a class of two dimensional surfaces with positive curvature and planar points. Proc. Amer. Math. Soc. 141 (2013) 2137-2143.
Abstract, references, and article information   
View Article: PDF

[4] François Treves. On the solvability of planar complex linear vector fields. Trans. Amer. Math. Soc. 364 (2012) 4629-4662.
Abstract, references, and article information   
View Article: PDF

[5] Abdelhamid Meziani. On first and second order planar elliptic equations with degeneracies. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[6] G. Petronilho. Global hypoellipticity, global solvability and normal form for a class of real vector fields on a torus and application. Trans. Amer. Math. Soc. 363 (2011) 6337-6349. MR 2833557.
Abstract, references, and article information   
View Article: PDF

[7] P. L. Dattori da Silva and A. Meziani. Properties of solutions of a class of planar elliptic operators with degeneracies. Proc. Amer. Math. Soc. 139 (2011) 3937-3949. MR 2823040.
Abstract, references, and article information   
View Article: PDF

[8] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF

[9] Der-Chen Chang, Galia Dafni and Hong Yue. A div-curl decomposition for the local Hardy space. Proc. Amer. Math. Soc. 137 (2009) 3369-3377. MR 2515406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Irina Mitrea and Marius Mitrea. A remark on the regularity of the div-curl system. Proc. Amer. Math. Soc. 137 (2009) 1729-1733. MR 2470831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Abdelhamid Meziani. Elliptic planar vector fields with degeneracies. Trans. Amer. Math. Soc. 357 (2005) 4225-4248. MR 2159708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Howard Jacobowitz and Gerardo Mendoza. Sub-bundles of the complexified tangent bundle. Trans. Amer. Math. Soc. 355 (2003) 4201-4222. MR 1990583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jean Bourgain and Haïm Brezis. On the equation $\operatorname{div}Y=f$ and application to control of phases. J. Amer. Math. Soc. 16 (2003) 393-426. MR 1949165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Berhanu, J. Hounie and P. Santiago. A similarity principle for complex vector fields and applications. Trans. Amer. Math. Soc. 353 (2001) 1661-1675. MR 1806725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sagun Chanillo and François Treves. Local exactness in a class of differential complexes. J. Amer. Math. Soc. 10 (1997) 393-426. MR 1423030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Abdelhamid Meziani. The Mizohata complex. Trans. Amer. Math. Soc. 349 (1997) 1029-1062. MR 1401780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wojciech Chojnacki. A note on complete integrals . Proc. Amer. Math. Soc. 123 (1995) 393-401. MR 1234624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jorge Hounie and Joaquim Tavares. Rad\'o's theorem for locally solvable vector fields . Proc. Amer. Math. Soc. 119 (1993) 829-836. MR 1156468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jorge Hounie and Pedro Malagutti. Local integrability of Mizohata structures . Trans. Amer. Math. Soc. 338 (1993) 337-362. MR 1106189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nicholas Hanges. Almost Mizohata operators . Trans. Amer. Math. Soc. 293 (1986) 663-675. MR 816318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Howard Jacobowitz and François Treves. Nowhere solvable homogeneous partial differential equations. Bull. Amer. Math. Soc. 8 (1983) 467-469. MR 693964.
Abstract, references, and article information   
View Article: PDF

[22] Claude Bardos and Jeffrey Rauch. Maximal positive boundary value problems as limits of singular perturbation problems . Trans. Amer. Math. Soc. 270 (1982) 377-408. MR 645322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chester C. Camp. Expansions in terms of solutions of partial differential equations. I. Multiple Fourier series expansions . Trans. Amer. Math. Soc. 25 (1923) 123-134. MR 1501233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1